Overconvergent de Rham-Witt cohomology

Davis C, Langer A, Zink T (2011)
Annales Scientifiques de l École Normale Supérieure, Serie 4 44(2): 197-262.

Zeitschriftenaufsatz | Veröffentlicht | Englisch
 
Download
Es wurden keine Dateien hochgeladen. Nur Publikationsnachweis!
Autor*in
Davis, Christopher; Langer, Andreas; Zink, ThomasUniBi
Abstract / Bemerkung
The goal of this work is to construct, for a smooth variety X over a perfect field k of finite characteristic p > 0, an overconvergent de Rham-Witt complex W(dagger)Omega(X/k) as a suitable sub-complex of the de Rham-Witt complex of Deligne-Illusie. This complex, which is functorial in X, is a complex of etale sheaves and a differential graded algebra over the ring W(dagger)(O(X)) of overconvergent Witt-vectors. If X is Aline one proves that there is an isomorphism between Monsky-Washnitzer cohomology and (rational) overconvergent de Rham-Witt cohomology. Finally we define for a quasiprojective X an isomorphism between the rational overconvergent de Rham-Witt cohomology and the rigid cohomology.
Erscheinungsjahr
2011
Zeitschriftentitel
Annales Scientifiques de l École Normale Supérieure, Serie 4
Band
44
Ausgabe
2
Seite(n)
197-262
ISSN
0012-9593
Page URI
https://pub.uni-bielefeld.de/record/2307393

Zitieren

Davis C, Langer A, Zink T. Overconvergent de Rham-Witt cohomology. Annales Scientifiques de l École Normale Supérieure, Serie 4. 2011;44(2):197-262.
Davis, C., Langer, A., & Zink, T. (2011). Overconvergent de Rham-Witt cohomology. Annales Scientifiques de l École Normale Supérieure, Serie 4, 44(2), 197-262. https://doi.org/10.24033/asens.2143
Davis, C., Langer, A., and Zink, T. (2011). Overconvergent de Rham-Witt cohomology. Annales Scientifiques de l École Normale Supérieure, Serie 4 44, 197-262.
Davis, C., Langer, A., & Zink, T., 2011. Overconvergent de Rham-Witt cohomology. Annales Scientifiques de l École Normale Supérieure, Serie 4, 44(2), p 197-262.
C. Davis, A. Langer, and T. Zink, “Overconvergent de Rham-Witt cohomology”, Annales Scientifiques de l École Normale Supérieure, Serie 4, vol. 44, 2011, pp. 197-262.
Davis, C., Langer, A., Zink, T.: Overconvergent de Rham-Witt cohomology. Annales Scientifiques de l École Normale Supérieure, Serie 4. 44, 197-262 (2011).
Davis, Christopher, Langer, Andreas, and Zink, Thomas. “Overconvergent de Rham-Witt cohomology”. Annales Scientifiques de l École Normale Supérieure, Serie 4 44.2 (2011): 197-262.

Export

Markieren/ Markierung löschen
Markierte Publikationen

Open Data PUB

Web of Science

Dieser Datensatz im Web of Science®

Suchen in

Google Scholar